| Catalog Number |
0165L16 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use foley catheter was inserted on (b)(6) and the foley catheter had spontaneously dislodged by the 20th.Upon inspection of the dislodged catheter, the balloon section was found to be torn.Balloon rupture incident.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Initial reporter's address: (b)(6).Initial reporter's facility name: (b)(6).